# SDR UIEA2010120500186

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 45,113 hours, 7,826 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ENROUTE FOR TAKEOFF. ACFT CAME IN CONTACT WITH ANOTHER ACFT ON THE TAXI WAY. THE WINGLET WAS DAMAGED.  (REMOVED WINGLET AND DISPATCHED IAW CDL 57-28-1).
